Translator Disclaimer
2018 Existence of a mild solution for a neutral stochastic fractional integro-differential inclusion with a nonlocal condition
Alka Chadha, D. Bahuguna, Dwijendra N. Pandey
J. Integral Equations Applications 30(2): 257-291 (2018). DOI: 10.1216/JIE-2018-30-2-257

Abstract

This paper mainly concerns the existence of a mild solution for a neutral stochastic fractional integro-differential inclusion of order $1\lt \beta \lt 2$ with a nonlocal con\-dition in a separable Hilbert space. Utilizing the fixed point theorem for multi-valued operators due to O' Regan, we establish an existence result involving a $\beta $-resolvent operator. An illustrative example is provided to show the effectiveness of the established results.

Citation

Download Citation

Alka Chadha. D. Bahuguna. Dwijendra N. Pandey. "Existence of a mild solution for a neutral stochastic fractional integro-differential inclusion with a nonlocal condition." J. Integral Equations Applications 30 (2) 257 - 291, 2018. https://doi.org/10.1216/JIE-2018-30-2-257

Information

Published: 2018
First available in Project Euclid: 13 September 2018

zbMATH: 06979941
MathSciNet: MR3853573
Digital Object Identifier: 10.1216/JIE-2018-30-2-257

Subjects:

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 2 • 2018
Back to Top